# SDR HEEA0010611

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010182101
- Condition: Worn
- Location: M/R
- Part time: 351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE OF BEARING IS WORN OFF. REPLACED WITH SERVICEABLE ROD END BEARING.
